Jump to content
Sign in to follow this  
wobblywilly

Increasing Dose Of Finasteride

Recommended Posts

Will increasing my dose of Finasteride (generic vers) have any effect on reducing halting hair loss?

Presently I am taking 1/4 tablet every day but was wondering if increasing the dose would help as the hair loss on my temples is now accelerating :(

 

I normally just use Finasteride as my only treatment and sometimes wash with Nizoral.

 

At what stage do you start considering a HT...?

 

Cheers.

Share this post


Link to post
Share on other sites

No. Finasteride has a nearly flat dose response curve, adding more won't inhibit that much additional DHT or have any extra benefit for hair (it's essentially the law of diminishing returns with this drug).

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...